Medication

Hi this is my second post on here i have found the forum amazingly helpful just to know you are not alone and some heartwarming stories as well.Im now 2weeks post stroke and taking the medication as prescribed,ive been suffering headaches around mylefteye area ever since,it comes and goes.Having never taken prescription drugs up until two weeks ago im assuming its my body adjusting to the meds,has anybody any similar experience cheers Doug

1 Like

I’ve had many headaches since my stroke. Pretty much every day for almost 12 months. Mine have been put down to my stroke rather than meds but the meds could be affecting you. If it is meds it should settle. Not sure where your stroke affeced but if it affected your vision it could be that?
Glad you’re finding the forum helpful.
Best wishes
Ann

Thanks Ann hopefully its just a time thing and it will settle down,the stroke affected my left eye so possibly its that as well cheers Doug

1 Like

Hi @Joanne21 my stroke affected my left side,in the early weeks after my stroke I got pain at the side of the left eye, it settled itself after a while now I’m over a year post stroke the pain only ever comes back if I’m getting myself stressed. Hopefully yours will also settle but it’s worth mentioning to your stroke nurse.

@Joanne21 yes, it’s a wonderful forum with lots of friendly helpful people.

Hopefully the pain in your head will settle down Doug, keep an eye on it and speak to your GP if it doesn’t get better, just to rule out the meds, if it is there’s usually an alternative that’s better suited to you.

2 weeks post stroke is still early, your brain is repairing and making new pathways. I had all sorts of weird sensations at first.

Best wishes

Cheers Mahoney il give it some more time like you say and fingers crossed itl calm down Doug

1 Like

Shwmae Doug, I have experienced a sharp, shooting pain across the side of my left eye, and know of others who have experienced this. Is this what you mean by a headache? Are you doing anything in particular when it occurs?